U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Please tell me, could a flu shot give my child a rash?

1 doctor answer2 doctors weighed in
Dr. Alan Levine
Pediatrics 34 years experience
No: A flu shot should not cause arash.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 34-year-old member asked:

How typical is it for my child to get a rash after the flu shot?

1 doctor answer3 doctors weighed in
Dr. Arthur Hoffman
Psychiatry 57 years experience
Not: Do consult your ped. A rash is not a horrible side effect. But let's take care of both of you. Your concern is enough reason to call. Say, tomorrow.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.